MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME 5TH WHEEL STRETCHER 26"; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PRIME 5TH WHEEL STRETCHER 26"; STRETCHER, WHEELED
Catalog Number 1105000026
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the devices experienced fluid leaks onto floor.There was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
1 pending device was not evaluated, but reviewed by data and confirmed the issue.Section h codes have been updated.

Brand Name
PRIME 5TH WHEEL STRETCHER 26"
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19828569
Report Number0001831750-2024-00783
Device Sequence Number7421076
Product Code FPO
UDI-Device Identifier07613327278149
UDI-Public07613327278149
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1105000026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown